Martha F
From Facebook- 1/20/2021

Jeff Bowles
only because you seem interested, not that you asked 😅 i had Kawasaki Disease as a kid (3) and I was constantly sick after KD, all of the time, I live in FL by the way, you’d think tons of sunshine and vit d. Well when i was 18 I was so tired of being sick all of the time I went to the dr and was like we need to figure this out, after getting blood work done a few times found out not only was my vit d very very low, my body wasnt storing it either. I started taking vit d supplements and it worked well, until i stopped taking them.. i was sick for a year straight, no lie, starting taking them again and so far I haven’t been sick in a year now. Started double dosing at first, and now I take 5k iu a day to maintain along with getting sun whenever possible. 🤷‍♀️ anecdotal at best but Vit D has helped me tremendously.
And to add to the OP i had tons of pooping issues as a kid. Had to see a specialist. They said nothing was wrong with me. Prescibed miralax which gave me extreme rage, emotional issues, body aches, fatigue. And my parents didnt put 2 and 2 together it was from the miralax 🙃 fun times lol additionally wether KD is an autoimmune disease or not, thats what they told my parents and presumably other parents as well, in the 90s.

2 Responses so far.

  1. Jeanette Sovick says:

    Hi Jeff
    I have most of your books. Thank you for your amazing determination & perseverance to research & infotm people around the world about the miraculous wonders of Vitamin D3!
    I have many questions!
    First, 25 yrs. ago I was diagnosed with Estrogen Receptive Positive Breast Cancer,
    right breast. Small, the size of a pencil eraser. I had a lumpectomy & radiation treatments for 27 days..the only side effects were a tissue breakdown during the last 3 days. Just looked like a severe sunburn. 25 years later, I felt a small bump on my breast. The mammogram did not show this lump, but an ultrasound? picked it up.(not sure of the name of the procedure!)..biopsy was done place a microchip in the site so the surgeon was directed to the site.
    Had to wait 3 months for surgery because of COVID. My Med. Oncologist put me on an aromatase inhibitor , telling me the side-effect was joint pain! I told her I experience joint pain from time to time because I was diagnosed years previous with Lyme Disease. But, agreed to give it a try. So, the pain began in areas where I hadn’t had joint pain previously! But, I sucked it up and took it for 3 months. Two weeks before surgery, I was instructed to stop that medication. After the surgery, my MO asked me to begin taking it. i said no, because of the joint pain. No problem! She suggested another brand of aromatase inhibitor, which btw, caused joint pain!!! No, thank you! The next suggestion was Tamoxifen, which I took for 5 yrs. after my first diagnosis. This is for premenopausal woman! I am post-menopausal!! When I first met all the docs on my team, Tamoxifen was discussed & agreed that I could have side-effects such as blood clots and/or stroke! Which were side-effects when I started taking Tamoxifen 25 yrs. ago! I experienced no side-effects during that time. Wanted to continue with the Tamoxifen indefinitely, but that was not advised because of blood-clots or stroje!!
    No my Med. Oncologist, after hearing my No’s to Aromatase Inhibitors, suggested Tamoxifen!! What???!! Because I experienced no side-effects 25 yrs. ago,?? I told her I would think about it & ask my ob/gyn for an opiniob, which I have not done.
    My Radiation Onc. told me that some patients, after radiation treatments have decided to finish there with no additional drug treatment. So, I do not feel guilty about stopping at radiation treatment. All this being said, I have little trust in the medical profession. Especially after reading your books, and a book that popped in my suggestion list that I could read for free, ‘Anyone Who Tells You Vaccines Are Safe And Effective Is Lying Here’s The Proof’, by Vernon Coleman MB ChB DSc
    Iam taking Vit. D3+K2 – now at 30K after dropping back from 40K because of severe joint pain. I have been taking ibuprofen, which helps, but would like to eventually get up to 60K in order to lose weight. I am diabetic, take 75/25 Humalog Insulin twice a day and have not been able to lose weight – even after being on an antu-inflammatory food plan! It has been very disappointing.
    The questions I have will be written at a later time, as this has been a too-lengthy intro. Apologies!
    For me, your books have been enlightening eye-openers! Thank you so very much!
    Jeanette Sovick

  2. Colette Haverty-Stacke says:

    I experimented with high dose d3 and k2 – 20000 iu d3 for about 4 months, then 15000 for 2 months, before getting a vit d levels test- result 280 nmol / litre., which the lab worker warned is high risk for toxicity, the threshold for toxicity being 220 nmol. 280 does seem alarmingly high. I have read that East African people with an outdoor lifestyle have an average level of 110 nmol, which could be assumed to be the optimal level. Perhaps I should aim to get my level back down to that. Thanks for all the info and for your work to make people aware of the dangers from Vitamin d deficiency.

Leave a Reply

Your email address will not be published. Required fields are marked *

What is 5 + 3 ?
Please leave these two fields as-is:
IMPORTANT! To be able to proceed, you need to solve the following simple math (so we know that you are a human) :-)